# SDR ASAA0640186

- Difficulty date: February 19, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235743
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CHAFED. REMOVED AND REPLACED STRINGER CLIP PER SRM 51 40 02.
